The irreducibility of continua which are the inverse limit of a collection of Hausdorff arcs
Fundamenta Mathematicae, Tome 94 (1977) no. 1, pp. 1-11
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_94_1_1_11,
author = {Michel Smith},
title = {The irreducibility of continua which are the inverse limit of a collection of {Hausdorff} arcs},
journal = {Fundamenta Mathematicae},
pages = {1--11},
year = {1977},
volume = {94},
number = {1},
doi = {10.4064/fm-94-1-1-11},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-94-1-1-11/}
}
TY - JOUR AU - Michel Smith TI - The irreducibility of continua which are the inverse limit of a collection of Hausdorff arcs JO - Fundamenta Mathematicae PY - 1977 SP - 1 EP - 11 VL - 94 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-94-1-1-11/ DO - 10.4064/fm-94-1-1-11 LA - en ID - 10_4064_fm_94_1_1_11 ER -
Michel Smith. The irreducibility of continua which are the inverse limit of a collection of Hausdorff arcs. Fundamenta Mathematicae, Tome 94 (1977) no. 1, pp. 1-11. doi: 10.4064/fm-94-1-1-11
Cité par Sources :